No Cover Image

Journal article 774 views

Robust stability and controllability of stochastic differential delay equations with Markovian switching

Chenggui Yuan Orcid Logo, Xuerong Mao

Automatica, Volume: 40, Issue: 3, Pages: 343 - 354

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1016/j.automatica.2003.10.012

Published in: Automatica
Published: 2004
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 3
Start Page: 343
End Page: 354